# SDR ASAA2025110462558

- Difficulty date: November 4, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT CARGO DOOR CUT OUT LOWER SILL AREA HAS SPOTS OF CORROSION.   GROUNDED - YES. REMOVED CORROSION FROM THE FWD PIT DOOR THRESHOLD WEB IAW SRM 51-30-15-1A-1, ORIG THICKNESS IS 0.45 IAW SRM 53-30-15-01-1, REMOVED 0.05, REMAINING THICKNESS IS 0.040 FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1.  REMOVED THRESHOLD WEB IAW SRM 51-40-02. DRILLED, LOCATED, COUNTERSINKED THE THRESHOLD WEB IAW SRM 51-40-05 BOING DWG # 143A3128 REV-1, INSTALLED NUTPLATES ON THE THRESHOLD WEB IAW B737-800 SRM 51-40-02, DWG 143A3122 REV:- INSTALLED THE NEW FWD PIT DOOR THRESHOLD WEB IAW SRM 51-40-02, DWG 143A3122 REV-.
